# SDR UALA2012072303960

- Difficulty date: July 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 68,723 hours, 12,327 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 122
- Condition: Faulty
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A MAIN BATTERY AND CHARGER MESSAGE.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER PER MM, OPS CHECKED NORMAL, MESSAGES CLEARED.
